# SDR VTZA96442

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ap/P Box
- Part number: 8972605M
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6418 - IAD-BOS - DURING TAXI, RETURNED TO GATE DUE TO RIGHT IEC WARNING LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED AP/P BOX, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
